On coupled differential equations which model the evolution of interacting capillary-gravity wave modes and related questions of stability

Jones, M.C.W. (1993) On coupled differential equations which model the evolution of interacting capillary-gravity wave modes and related questions of stability. IMA Journal of Applied Mathematics, 50(1), pp. 13-28. ISSN (print) 0272-4960

Full text not available from this archive.
Item Type: Article
Research Area: Applied mathematics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 26 Mar 2012 10:40
Last Modified: 26 Mar 2012 10:40
URI: http://eprints.kingston.ac.uk/id/eprint/16621

Actions (Repository Editors)

Item Control Page Item Control Page